• "I've tried everything other than jumping out of a plane, but nothing gives you an adrenaline rush like racing a car." - Nigel Mansell
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Sat April 23rd 2011 - Formula BMW @ Magny-Cours 06

Discussion in 'RACE 07 Racing Club & Leagues' started by RaceDepartment, Apr 17, 2011.

Thread Status:
Not open for further replies.
  1. RaceDepartment

    RaceDepartment
    Administrator Staff

    Messages:
    1,331
    Ratings:
    +920
    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM SAT
    Required RACE 07 expansions: RACE 07
    Class: Formula BMW
    Track: Magny-Cours
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:20 GMT: Practice
    00:45 GMT: Qualification
    01:10 GMT: Warm-up
    01:20 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    03:20 GMT: Practice
    03:45 GMT: Qualification
    04:10 GMT: Warm-up
    04:20 GMT: Race 2x25 minutes


    This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Ross Balfour

    Ross Balfour
    #99 | Roaring Pipes Maniacs

    Messages:
    10,551
    Ratings:
    +197
    EUROPEAN TIME ZONE

    1. Ross Balfour
    I aim to be in the EU timezone, whether or not my knee will be at the stage that I can race by then I'll have to see :thumb:
     
  3. Rhys Gardiner

    Rhys Gardiner

    Messages:
    5,364
    Ratings:
    +767
    ASIA/OCEANIA TIME ZONE

    1. Rhys Gardiner
    Aiming to be there
     
  4. Dino Paolini

    Dino Paolini
    Premium

    Messages:
    1,359
    Ratings:
    +1,739
    Less signups than timezones is awesome stuff ;)
     
  5. Marco Boemi

    Marco Boemi

    Messages:
    241
    Ratings:
    +1
    but if you sign up you will be on the podium! ;-)
     
  6. Gar Hoogwout

    Gar Hoogwout

    Messages:
    73
    Ratings:
    +1
    Just like the others
    Aiming to be there in the EU time zone
     
  7. Péter Bártfai

    Péter Bártfai

    Messages:
    3,596
    Ratings:
    +110
    I'll have a go in the EU time zone. It's a long time since I ran these cars:)
     
  8. Ryan Mortimer

    Ryan Mortimer

    Messages:
    113
    Ratings:
    +0
    Ill have a go, EU time zone :)
     
  9. Vilmos Vas

    Vilmos Vas

    Messages:
    30
    Ratings:
    +9
    I'd like to start in the EU race. Not sure, but I aim to.
     
  10. Dennis Linden

    Dennis Linden

    Messages:
    29
    Ratings:
    +0
    sign me up for eu timezone
     
  11. Matt Hunt

    Matt Hunt

    Messages:
    389
    Ratings:
    +22
    I thought ok I'll give this new format a go and look to see if there's an event on the go!! OMFG!!! Dino hit the nail on the head!........ put me down for a East / West coast win double :)
     
  12. Ross Balfour

    Ross Balfour
    #99 | Roaring Pipes Maniacs

    Messages:
    10,551
    Ratings:
    +197
    Sign me out, if I want to race on my own I can race in Time Trial :wink:
     
  13. Keith Barrick

    Keith Barrick

    Messages:
    3,530
    Ratings:
    +426
    We could do a timetrial competition weekly, on certain days...could have an autoupdating script running with all times.
     
  14. Chris Jacque

    Chris Jacque

    Messages:
    193
    Ratings:
    +1
    good fun cars, enjoyed my return to race series :) pity about poor turnout but it its sunny and was Saturday night :)
     
Thread Status:
Not open for further replies.